# SDR P5CA2020060400170

- Difficulty date: June 4, 2020
- Submitted: June 4, 2020
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 81,181 hours, 21,465 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO TRIM AIR STATUS MSG. OPS CHECKED CARGO TRIM AIR IAW AMM 21-51-04. OPS CHECK GOOD, STATUS MESSAGE CLEARED. NO FURTHER DEFECT NOTED.
